# SDR 95ZZZX683

- Difficulty date: January 16, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N221CM
- Make and model: Gulstm G1159A
- Aircraft serial: 343
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 1159AC2005537
- Condition: Failed
- Location: Apu Air
- Part time: 5,319 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUCT IS LOCATED IN THE APU SUPPLIED AIR SYSTEM USED FOR GROUND AIR CONDITIONING AND ENGINE START.  THIS DUCT FAILED ON THE GROUND PRIOR TO ENGINE START.  IT APPEARS THE DUCT COUPLING 'UNSWAGED' FROM THE DUCT CAUSING LOSS OF MANIFOLD PRESSURE.
